# SDR P5CA2020051300158

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,276 hours, 21,895 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE LIGHT  INOP( TRANSFER TO MDDR 128306 IAW DDG 80-00-01-01, CAT 'C' DUE DATE MAY 23-20.  LP 1147450: VERIFIED START VALVE CANNON PLUG, CLEANED AND SECURED. ACCOMPLISHED STARTER MM 71-00-00. ACCOMPLISHED #2 ENG START VALVE LIGHT OPERATION CHECK PER MM 80-11-00. ALL CHECKS NORMAL. THIS CLEARS MDDR 128306.  )
